MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS
Model Number 8575
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device fracture occurred.A 6f runway vl3.5 guide catheter was selected for use.When taking the product out of the packaging, it was observed that the tip of the catheter was broken.The procedure was completed with another of the same device.There were no patient complications reported and the patient was stable.
 
Additional Manufacturer Narrative
Returned product consisted of a model-6f runway guide catheter.The device was visually and microscopically examined.Inspection of the hub, strain relief, shaft and tip revealed numerous kinks in the shaft.There was a kink 1.75cm proximal of the tip.Inspection of the remainder of the device found no other damage or defect.Product analysis confirmed the reported event as there was a kink near the tip.
 
Event or Problem Description

Brand Name
RUNWAY
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FLEXTRONICS INTERNATIONL EUROPE B V
6201 america center drive
san jose CA 95002
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17026442
Report Number2124215-2023-27331
Device Sequence Number17900359
Product Code DQY
UDI-Device Identifier08714729478973
UDI-Public08714729478973
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K033441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2025
Device Model Number8575
Device Catalogue Number8575
Device Lot Number0060422068
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/11/2023
Supplement Date Received by Manufacturer08/18/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date08/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale